On the three-dimensional magnetohydrodynamics system in scaling-invariant spaces

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We study the criterion for the velocity and magnetic vector fields that solve the three-dimensional magnetohydrodynamics system, given any initial data sufficiently smooth, to experience a finite-time blowup. Following the work of Chemin and Zhang [12] and making use of the structure of the system, we obtain a criterion that is imposed on the magnetic vector field and only one of the three components of the velocity vector field, both in scaling-invariant spaces.

Original languageEnglish
Pages (from-to)575-614
Number of pages40
JournalBulletin des Sciences Mathematiques
Volume140
Issue number5
DOIs
StatePublished - Jun 1 2016

Keywords

  • Anisotropic Littlewood–Paley theory
  • Global regularity
  • Magnetohydrodynamics system
  • Navier–Stokes equations

Fingerprint

Dive into the research topics of 'On the three-dimensional magnetohydrodynamics system in scaling-invariant spaces'. Together they form a unique fingerprint.

Cite this